Adverse Cutaneous Drug Reactions Associated with Old- and New- Generation Antiepileptic Drugs Using the Japanese Pharmacovigilance Database.
|アブストラクト|Adverse cutaneous drug reactions associated with antiepileptic drugs (AEDs) are a serious problem in the clinical setting. New-generation AEDs have been reported to be better tolerated than old-generation forms; however, information about the risks of adverse cutaneous drug reactions to new-generation AEDs is limited.
OBJECTIVE: The purpose of this study was to clarify the association of AEDs with adverse cutaneous drug reactions using a spontaneous reporting database.
METHODS: We performed a retrospective pharmacovigilance disproportionality analysis using the Japanese Adverse Drug Event Report (JADER) database. Adverse event reports submitted to the Pharmaceuticals and Medical Devices Agency between April 2004 and January 2017 were analyzed. Based on reports of all adverse events, we obtained 4805 reports of adverse cutaneous drug reactions associated with AEDs, and calculated the reporting odds ratio (ROR) and 95% confidence interval (CI) for drug rash, Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN).
RESULTS: Individual AEDs had variable signals for drug rash, SJS, and TEN. The strongest signals were detected for drug rash caused by lamotrigine (ROR 9.18, 95% CI 8.65-9.74), SJS caused by zonisamide (ROR 9.85, 95% CI 8.23-11.78), and TEN caused by phenobarbital (ROR 14.08, 95% CI 11.28-17.57).
CONCLUSION: There are clear differences in the risk of cutaneous reactions among AEDs, and further studies are needed to confirm these findings.
|ジャーナル名||Clinical drug investigation|
|投稿者||Hosohata, Keiko; Inada, Ayaka; Oyama, Saki; Niinomi, Iku; Wakabayashi, Tomohito; Iwanaga, Kazunori|
|組織名||Education and Research Center for Clinical Pharmacy, Osaka University of;Pharmaceutical Sciences, 4-20-1 Nasahara, Takatsuki, Osaka, 569-1094, Japan.;firstname.lastname@example.org.|